MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGE II; RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)

ROCHE DIAGNOSTICS ELECSYS IGE II; RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)
Catalog Number 04827031190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas 6000 e601 module is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with elecsys ige ii on a cobas 6000 e601 module.No questionable results were reported outside of the laboratory.The sample initially resulted in an ige value of 0.195 ui/ml accompanied by a data flag indicating carryover.There were only 3 tests remaining in the reagent pack during this measurement.The sample was repeated, resulting in an ige value of 958.2 ui/ml.This measurement was performed using a new reagent pack.An additional ige value of < 0.100 ui/ml with a data flag was provided.It was asked, but it is not known if this is an additional repeat value from the complained sample or if it is a result of a different sample.
 
Additional Manufacturer Narrative
The calibration signals were within expectations.Quality controls performed on 29-jun-2023 and on 03-jul-2023 were within range.The customer did not run controls on the day of the event based on the provided information.Upon review of the alarm trace, no relevant alarms were observed.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS IGE II
Common Device Name
RADIOIMMUNOASSAY, IMMUNOGLOBULINS (D,E)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key17362987
Report Number1823260-2023-02366
Device Sequence Number6079753
Product Code JHR
UDI-Device Identifier04015630922369
UDI-Public04015630922369
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K061970
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Catalogue Number04827031190
Device Lot Number67239400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date07/20/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age9 YR
Patient SexUnknown